Alert archive / Louisiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 9, NWS Jackson, MS

January 11, 2020Issaquena County, Warren County, Mississippi; 4 parishes in Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jan 11, 2020, 5:10 AM CST for Issaquena County, Warren County, Mississippi; 4 parishes in Louisiana. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 5:10 AM CST (11:10 UTC)
Expired
Jan 11, 2020, 6:15 AM CST
In force
65 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin Parish, LA, Madison Parish, LA, Richland Parish, LA, Tensas Parish, LA, Issaquena County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 97 km from the middle of the area, began a volume at 11:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 5:54 AM CSTTSTM WND DMG2 Wnw Thomastown, LALARGE LIMBS DOWN ON HWY 80...REPORTED BY MADISON PARISH SO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 2:37 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 11.2 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
607 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

966 
WUUS54 KJAN 111110
SVRJAN
LAC041-065-083-107-MSC055-149-111215-
/O.NEW.KJAN.SV.W.0009.200111T1110Z-200111T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
510 AM CST Sat Jan 11 2020

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northern Tensas Parish in northeastern Louisiana...
  Madison Parish in northeastern Louisiana...
  Eastern Richland Parish in northeastern Louisiana...
  Northeastern Franklin Parish in northeastern Louisiana...
  Warren County in west central Mississippi...
  Southeastern Issaquena County in west central Mississippi...

* Until 615 AM CST.

* At 508 AM CST, severe thunderstorms were located along a line
  extending from near Delhi to near Jigger, moving northeast at 70
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Waverly and Tendal around 515 AM CST.
  Somerset around 530 AM CST.
  Afton around 535 AM CST.
  Tallulah around 540 AM CST.
  Redwood around 555 AM CST.
  Oak Ridge around 600 AM CST.

Other locations impacted by these severe thunderstorms include Mound,
Gilbert, Delta and Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 AM CST for northeastern
Louisiana...and central, southwestern and west central Mississippi.

LAT...LON 3254 9148 3252 9092 3261 9069 3259 9069
      3259 9066 3255 9065 3254 9063 3208 9094
      3210 9096 3211 9103 3208 9108 3205 9108
      3208 9115 3205 9115 3201 9173
TIME...MOT...LOC 1108Z 242DEG 62KT 3249 9150 3207 9166 

HAIL...1.00IN
WIND...60MPH
 
$$

JM
1 follow-up statement
353 
WWUS54 KJAN 111154
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
554 AM CST Sat Jan 11 2020

LAC041-083-111204-
/O.CAN.KJAN.SV.W.0009.000000T0000Z-200111T1215Z/
Richland LA-Franklin LA-
554 AM CST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RICHLAND AND
NORTHEASTERN FRANKLIN PARISHES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM CST for northeastern
Louisiana...and central, southwestern and west central Mississippi.

LAT...LON 3252 9092 3261 9069 3259 9069 3259 9066
      3255 9065 3254 9063 3208 9094 3210 9096
      3211 9103 3208 9108 3205 9108 3208 9115
      3205 9115 3203 9148 3253 9124
TIME...MOT...LOC 1154Z 242DEG 62KT 3285 9068 3244 9085 

$$

LAC065-107-MSC055-149-111215-
/O.CON.KJAN.SV.W.0009.000000T0000Z-200111T1215Z/
Tensas LA-Madison LA-Warren MS-Issaquena MS-
554 AM CST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CST
FOR NORTHERN TENSAS AND MADISON PARISHES...WARREN AND SOUTHEASTERN
ISSAQUENA COUNTIES...

At 554 AM CST, severe thunderstorms were located along a line
extending from near Holly Bluff to near Redwood, moving northeast at
70 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
northern Tensas and Madison Parishes, Warren and southeastern
Issaquena Counties, including the following locations... Mound, Delta
and Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 AM CST for northeastern
Louisiana...and central, southwestern and west central Mississippi.

LAT...LON 3252 9092 3261 9069 3259 9069 3259 9066
      3255 9065 3254 9063 3208 9094 3210 9096
      3211 9103 3208 9108 3205 9108 3208 9115
      3205 9115 3203 9148 3253 9124
TIME...MOT...LOC 1154Z 242DEG 62KT 3285 9068 3244 9085 

HAIL...1.00IN
WIND...60MPH
 
$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 3:26 AM CST, 1 hour 44 minutes earlier.

Area forecast discussion, Jan 11, 3:26 AM CST, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
326 AM CST Sat Jan 11 2020

...SEVERE STORMS EXPECTED THIS MORNING...

.DISCUSSION...
Today and tonight...

Much anticipated severe weather event is beginning to unfold across
the region this morning. A line of severe thunderstorms is moving
through southeast Arkansas, northeast Louisiana and barreling toward
Mississippi. Ahead of this, some warm advection showers continue to
affect eastern portions of the state. Tornado Watches are now in
effect for the western part of the forecast area, with locations
closer to the eastern part of the state likely needing a watch
closer to daybreak.

Thinking remains the same with the system as it passes through the
region. More than enough shear, on the order of 60kts, is present as
well as 500-600 m2/s2 helicity, around 1000-1500 J/kg of MLCAPE,
dewpoints in the upper 60s and lower 70s across the region. All of
these parameters along with strong forcing from the incoming front
and negatively tilted trough will be enough to bring widespread
damaging winds to the region with embedded QLCS tornadoes. It won't
be out of the question for there to be a strong tornado with any
that does develop in this environment. Discrete storms ahead of the
squall line are looking increasingly less likely but if one does
develop, this would also bring potential for a strong tornado.
Timing on this line remains roughly the same with it just now
entering the western edge of my forecast area, tracking into the I-
55 corridor by around 9am  and toward the AL/MS state line by noon.
While this squall line should be fairly progressive, it could
produce a quick 1 to 3 inches of rainfall given the anomalous amount
of moisture present. Will continue with limited risk for flooding.
Some light lingering precipitation could occur behind the line but
overall drying conditions should occur fairly quickly and dry
weather will occur tonight.

Outside of the line of storms, southerly gradient winds have been
strong overnight with 15 to 20 mph sustained speeds and gusts to
near 40 mph at times. A Wind Advisory remains in effect through the
afternoon for this reason and these winds could bring down trees or
power lines, even without thunderstorms. Temperatures today will be
warm early but cool with the passage of the cold front. A cooler
night will be in store for tonight with overnight lows in the mid
30s to lower 40s. /28/

Sunday night through Friday night...High pressure will prevail
across the area on Sunday, but as the surface high shifts east, the
flow will once again swing back around to the southeast. The frontal
boundary will push back north as a warm front Sunday night into
Monday as a short wave moves into the area. Showers/storms will
move into the southeast Sunday night and continue to spread
northward through the day into the evening hours. Showers will
continue to be possible overnight as the boundary stalls across
the delta. Another short wave will move across the area on Tuesday
with another round of storms. The global models indicate steep
mid level lapse rates on Tuesday, ranging from 6.5- 7.5 C/KM. This
combined with dewpoints in the mid 60s and decent shear, may kick
off strong to possibly severe storms on Tuesday. Highs on Tuesday
will climb into the 70s, with lows in the 50s/60s Tuesday night.

The pattern will change very little on Wednesday with a continued
chance for showers, as moist southerly flow continues. The GFS/ECMWF
are in decent agreement of a stronger cold front dropping south
across the area Wednesday night into Thursday, with another round of
showers/storms. The front will usher in drier/cooler air for
Thursday and into Friday, but yet another short wave/cold front will
move into the area Friday night. /15/

&&

.AVIATION...
06Z TAF discussion:
Widespread MVFR cigs with occasional IFR cigs were reported at
530Z. Sites in the nw also reported se wind with gusts 25-30kts.
MVFR conditions will prevail through Saturday afternoon along with
gusts up to 60 mph as a band of strong to severe TSRA move across
the area. MVFR cigs will persist into Saturday evening in the
north while conditions improve to VFR elsewhere. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       69  37  64  45 /  96   4   6  36
Meridian      72  40  66  48 /  98   9  11  54
Vicksburg     67  37  62  44 /  98   3   5  25
Hattiesburg   71  41  67  52 /  98   4  15  66
Natchez       67  38  64  46 /  98   3   6  46
Greenville    63  35  57  42 /  97   5   1   8
Greenwood     68  36  60  42 /  95   7   3  12

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 8 PM CST this evening for MSZ018-019-025>066-
     072>074.

LA...Wind Advisory until 8 PM CST this evening for LAZ007>009-015-016-
     023>026.

AR...Wind Advisory until 8 PM CST this evening for ARZ074-075.

&&

15/28
Hazardous weather outlook, Jan 11, 4:27 AM CST, 43 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
427 AM CST Sat Jan 11 2020

ARZ074-075-LAZ007-MSZ018-121030-
Ashley-Chicot-Morehouse-Bolivar-
427 AM CST Sat Jan 11 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Mainly through daybreak

FLOODING
THREAT...Limited
TIMING...Early this morning through this afternoon

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Early this morning through this afternoon

Severe thunderstorms and tornadoes are likely with strong
tornadoes possible. Some thunderstorms could also produce
widespread damaging winds up to 80 mph and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

One to three inches of rain could fall in a short amount of time
as the line of storms moves through the region. Given recent
rainfall and area rivers being high, this could lead to some
localized flooding concerns.

(https://www.weather.gov/images/jan/graphicast/3.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts up to
50 mph outside of thunderstorms. Travel will also be difficult
for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.

LAZ008-009-015-016-023-MSZ019-034-040-041-121030-
West Carroll-East Carroll-Richland-Madison LA-Franklin LA-
Sunflower-Washington-Issaquena-Sharkey-
427 AM CST Sat Jan 11 2020

This hazardous weather outlook is for portions of northeast
Louisiana, northwest Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through this afternoon

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Mainly through daybreak

FLOODING
THREAT...Limited
TIMING...Today

Severe thunderstorms and tornadoes are likely with strong
tornadoes possible. Some thunderstorms could also produce
widespread damaging winds up to 80 mph and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

One to three inches of rain could fall in a short amount of time
as the line of storms moves through the region. Given recent
rainfall and area rivers being high, this could lead to some
localized flooding concerns.

(https://www.weather.gov/images/jan/graphicast/3.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts up to
50 mph outside of thunderstorms. Travel will also be difficult
for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.

MSZ028>033-037>039-043>046-048>052-054>058-061>066-072>074-121030-
Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-
Noxubee-Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
427 AM CST Sat Jan 11 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through this afternoon

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today

FLOODING
THREAT...Limited
TIMING...Today

Severe thunderstorms are likely and tornadoes are possible. Some
thunderstorms may produce widespread damaging winds up to 70 mph
and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

One to three inches of rain could fall in a short amount of time
as the line of storms moves through the region. Given recent
rainfall and area rivers being high, this could lead to some
localized flooding concerns.

(https://www.weather.gov/images/jan/graphicast/3.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts up to
50 mph outside of thunderstorms. Travel will also be difficult
for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.

MSZ025>027-035-036-042-047-053-059-060-121030-
Leflore-Grenada-Carroll-Humphreys-Holmes-Yazoo-Warren-Claiborne-
Jefferson-Adams-
427 AM CST Sat Jan 11 2020

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, southwest Mississippi,
and west central Mississippi.

.DAY ONE...Today and Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Early this morning through this afternoon

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Early this morning through this afternoon

FLOODING
THREAT...Limited
TIMING...Today

Severe thunderstorms are likely and tornadoes are possible. Some
thunderstorms may produce widespread damaging winds up to 70 mph
and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

One to three inches of rain could fall in a short amount of time
as the line of storms moves through the region. Given recent
rainfall and area rivers being high, this could lead to some
localized flooding concerns.

(https://www.weather.gov/images/jan/graphicast/3.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts up to
50 mph outside of thunderstorms. Travel will also be difficult
for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.

LAZ024>026-121030-
Catahoula-Tensas-Concordia-
427 AM CST Sat Jan 11 2020

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...Today and Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Early this morning through this afternoon

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Mainly through daybreak

FLOODING
THREAT...Limited
TIMING...Today

Severe thunderstorms are likely and tornadoes are possible. Some
thunderstorms may produce widespread damaging winds up to 70 mph
and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

One to three inches of rain could fall in a short amount of time
as the line of storms moves through the region. Given recent
rainfall and area rivers being high, this could lead to some
localized flooding concerns.

(https://www.weather.gov/images/jan/graphicast/3.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts up to
50 mph outside of thunderstorms. Travel will also be difficult
for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region early this
morning through today.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

*NON-THUNDERSTORM WINDS*
Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph
 or greater.
Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph.
Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph.
Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Jan 11, 4:32 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
432 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 AM     TSTM WND DMG     DUNCAN                  34.04N 90.74W
01/11/2020                   BOLIVAR            MS   LAW ENFORCEMENT

            TREES DOWN ACROSS NORTHERN BOLIVAR COUNTY.

&&

TW
Local storm report, Jan 11, 4:33 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
433 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND DMG     BENOIT                  33.65N 91.01W
01/11/2020                   BOLIVAR            MS   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

&&

TW
Local storm report, Jan 11, 4:34 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
434 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 AM     TSTM WND DMG     LAKE VILLAGE            33.33N 91.28W
01/11/2020                   CHICOT             AR   TRAINED SPOTTER

            TREES DOWN ACROSS LAKE VILLAGE.

&&

TW
Local storm report, Jan 11, 4:35 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
435 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 AM     TSTM WND DMG     4 SSE FOUNTAIN HILL     33.30N 91.82W
01/11/2020                   ASHLEY             AR   TRAINED SPOTTER

            7-8 TREES BLOCKING HWY 425.

&&

TW
Local storm report, Jan 11, 4:43 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
443 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     TSTM WND DMG     3 WNW MIST              33.28N 91.74W
01/11/2020                   ASHLEY             AR   TRAINED SPOTTER

            TREE DOWN ON A MOBILE HOME. ADDITIONAL
            DAMAGE REPORTED TO A ROOF AND CARPORT.

&&

TW
Local storm report, Jan 11, 4:44 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
444 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     1 WNW DREW              33.82N 90.55W
01/11/2020                   SUNFLOWER          MS   EMERGENCY MNGR

            MOBILE HOME FLIPPED OVER WEST OF DREW.

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 3:32 AM CSTTornado WarningJANBolivar, Sunflower, Washington58 min
Jan 11, 3:43 AM CSTSevere Thunderstorm WarningJANBolivar47 min
Jan 11, 4:18 AM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower57 min
Jan 11, 4:30 AM CSTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington, Yazoo60 min
Jan 11, 4:44 AM CSTSevere Thunderstorm WarningJANAdams, Jefferson61 min
Jan 11, 5:14 AM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster48 min
Jan 11, 5:28 AM CSTSevere Thunderstorm WarningJANHolmes, Humphreys, Issaquena, Sharkey, Yazoo62 min
Jan 11, 5:43 AM CSTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson62 min
Jan 11, 6:13 AM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Issaquena, Madison, Warren62 min
Jan 11, 6:26 AM CSTSevere Thunderstorm WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson, Lincoln64 min
Jan 11, 6:27 AM CSTSevere Thunderstorm WarningJANHolmes, Madison, Warren, Yazoo63 min
Jan 11, 7:16 AM CSTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott59 min
Jan 11, 7:18 AM CSTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery, Webster57 min
Jan 11, 7:30 AM CSTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln75 min
Jan 11, 7:47 AM CSTTornado WarningJANFranklin, Lincoln43 min
Jan 11, 8:08 AM CSTTornado WarningJANCopiah, Simpson50 min
Jan 11, 8:14 AM CSTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Rankin, Scott, Simpson and 1 more61 min
Jan 11, 8:15 AM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Noxubee, Oktibbeha, Winston45 min
Jan 11, 8:20 AM CSTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha, Webster55 min
Jan 11, 8:24 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln, Simpson66 min
Jan 11, 8:49 AM CSTTornado WarningJANRankin, Scott, Smith56 min
Jan 11, 8:57 AM CSTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston63 min
Jan 11, 9:01 AM CSTFlash Flood WarningJANHinds, Rankin59 min
Jan 11, 9:06 AM CSTFlash Flood WarningJANChoctaw, Clay, Oktibbeha, Webster4 hr
Jan 11, 9:16 AM CSTSevere Thunderstorm WarningJANCovington, Jasper, Newton, Scott, Smith59 min
Jan 11, 9:21 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion54 min
Jan 11, 9:23 AM CSTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha52 min
Jan 11, 9:29 AM CSTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott61 min
Jan 11, 9:35 AM CSTTornado WarningJANNeshoba, Newton, Scott40 min
Jan 11, 9:49 AM CSTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar56 min
Jan 11, 10:00 AM CSTFlash Flood WarningJANAttala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more3 hr
Jan 11, 10:01 AM CSTSevere Thunderstorm WarningJANChoctaw, Clay, Lowndes, Noxubee, Oktibbeha, Winston44 min
Jan 11, 10:06 AM CSTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton54 min
Jan 11, 10:14 AM CSTSevere Thunderstorm WarningJANKemper, Noxubee61 min
Jan 11, 10:54 AM CSTTornado WarningJANKemper, Noxubee12 min
Jan 11, 11:52 AM CSTRiver Flood WarningJANYazoo131 days
Jan 11, 12:48 PM CSTRiver Flood WarningJANAttala20 hr
Jan 11, 12:48 PM CSTRiver Flood WarningJANLeake9 days
Jan 11, 4:28 PM CSTAreal Flood WarningJANAttala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 2 more12 hr
Jan 11, 2:34 AM CSTSevere Thunderstorm WarningJANMorehouse56 min
Jan 11, 2:56 AM CSTTornado WarningJANMorehouse, West Carroll47 min
Jan 11, 3:33 AM CSTSevere Thunderstorm WarningJANEast Carroll, Morehouse, Richland, West Carroll57 min
Jan 11, 4:13 AM CSTSevere Thunderstorm WarningJANFranklin, Madison, Richland62 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2020Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.